# SDR AALA202108104879

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,826 hours, 10,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT BEEP SIGNAL IN FLIGHT DECK FROM EVACUATION COMMAND PANEL. REPLACED EVACUATION COMMAND PANEL WITH SERVICEABLE UNIT IAW AMM 25-63-02, OPS CHECK GOOD.
